It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sleep Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-24-2012, 01:40 PM   #1
Newbie
(male)
 
Join Date: Mar 2012
Location: Pleasantville, NY, United States
Posts: 1
krpaint HB User
Trazodone - side effect or withdrawal

I have been on Bupropion 450 mg/day for over 5 years with OK results. Yesterday I had to switch doctors (it's a VA thing) and he prescribed Trazodone 100 mg for sleep or occasional anxiety. I took one pill last night at bedtime and slept OK but immediately in the morning I felt symptoms of withdrawal that have lasted all day - and I know what withdrawal is like, I've quit heroin cold turkey several times, finally for good in '74.- Is it possible to feel withdrawal so soon. I'm just kind of curious, but I'm never taking Trazodone again.

 
Closed Thread

Tags
trazodone, withdrawal



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



mkgbrook (6), ladybud (6), danabarb (4), claud883 (4), nochange (4), Seraph (3), phoebe368 (3), writeleft (3), Zork2 (3), irisrose (3)

Site Wide Totals

teteri66 (1180), MSJayhawk (1005), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 10:20 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!